Second order asymptotic optimality of estimators for a density with finite cusps

Akahira, Masafumi . Annals of the Institute of Statistical Mathematics 1988. 40 (2) :311-328

Locate this article in:

Bibtex

@article{CIS-78645,
  Author = {Akahira, Masafumi},
  Title = {Second order asymptotic optimality of estimators for a density with finite cusps},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {40},
  Number = {2},
  Year = {1988},
  Pages = {311--328},
  Keywords = {Edgeworth expansion, Median unbiased}
}

Similar articles